MAUDE Adverse Event Report: Lumenis Ltd Pulse; Powered Laser Surgical Instrument

Lumenis Ltd Pulse; Powered Laser Surgical Instrument
Model Number GA-1008942
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/23/2026
Type of Reportable Event Malfunction

Brand Name
Pulse
Common Device Name
Powered Laser Surgical Instrument
Manufacturer (Section D)
Lumenis Ltd
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS LTD
yokneam industrial park
hakidm
yokneam 20692 04
IS   2069204
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key50891869
Report Number2124215-2026-51056
Device Sequence Number10706338
Product Code GEX
UDI-Device Identifier07290109140520
UDI-Public(01)07290109140520(11)180813(10)181
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGA-1008942
Device Catalogue NumberGA-1008942
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/23/2026
Initial Report FDA Received Date09/24/2026
Date Device Manufactured08/13/2018
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown